# SDR DALA2017022401546

- Difficulty date: February 18, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 38,298 hours, 25,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD CORNER, EXTERIOR REPAIR DOUBLER IS BENT. FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 52-10-01.  (LP# 2897022)
